hrvatski jezikClear Cookie - decide language by browser settings

Items where Author is "Schupp, P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Melić, Blaženka; Passek-Kumerički, Kornelija; Trampetić, Josip; Schupp, P.; Wohlgenannt, M. (2005) The standard model on non-commutative space-time: electroweak currents and the Higgs sector. European Physical Journal C: Particles and Fields, 42 (4). pp. 483-497. ISSN 1434-6044

Melić, Blaženka; Passek-Kumerički, Kornelija; Trampetić, Josip; Schupp, P.; Wohlgenannt, M. (2005) The standard model on non-commutative space-time: strong interactions included. European Physical Journal C: Particles and Fields, 42 (4). pp. 499-504. ISSN 1434-6044

This list was generated on Thu May 23 00:29:35 2019 CEST.